# SDR SWAA2024072403073

- Difficulty date: June 18, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. STAB PANEL 343AT SHARK FIN CRACKED.<[01] REMOVED AND REPLACED R/H STAB PANEL 343AT SLIDE SEAL (SHARK FIN) IAW SRM 51-40-02-0G-O STEP 4 AND MM 20-50-11-910-801; TABLE 204. SCREWGUN ATS2427 CAL DUE 9-24;[02] VERIFIED CORRECTIVE ACTION 1.
